# SDR AALA202409177988

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 52,947 hours, 26,740 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM 1 ON RH HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING # 1 ON RH HORIZONTAL STABILIZER IAW AMM55-16-42-000-001-A AND AMM 55-16-42-400-001-A REFER TO INDIVIDUAL SIGN-OFFENTRIES FOR WORK STEPS PERFORMED.
